Login New user?  
Journal of Statistics Applications & Probability Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 5 > No. 1

 

 

Decomposition of Diagonals-Parameter Symmetry Model Using the Diagonal Uniform Association Symmetry Model for Square Contingency Tables, Vol. 5, No. 1 (Jan. 2018), PP:1-5

Download

Authors:
Kouji Tahata - Department of Information Sciences, Faculty of Science and Technology, Tokyo University of Science, Noda City, Chiba, 278-8510, Japan
Nobuko Miyamoto - Department of Information Sciences, Faculty of Science and Technology, Tokyo University of Science, Noda City, Chiba, 278-8510, Japan
Sadao Tomizawa - Department of Information Sciences, Faculty of Science and Technology, Tokyo University of Science, Noda City, Chiba, 278-8510, Japan

 

Characterization for Generalized Power Function Distribution Using Recurrence Relations Based on General Progressively Type-II Right Censored Order Statistics, Vol. 5, No. 1 (Jan. 2018), PP:7-12

Download

Authors:
A. Sadek - Department of Mathematics, Faculty of Science (Men), Al-Azhar University, Nasr City (11884), Cairo, Egypt.
Marwa M. Mohie El-Din - Department of Mathematics, Faculty of Engineering, Egyptian Russian University, Cairo, Egypt
A. M. Sharawy - Department of Mathematics, Faculty of Engineering, Egyptian Russian University, Cairo, Egypt

 

Modeling Volatility of Nigeria Stock Market Returns using Garch models An Ranking Method, Vol. 5, No. 1 (Jan. 2018), PP:13-27

Download

Authors:
U. Usman - Department of Mathematics (Statistics unit), Usmanu Danfodiyo University, Sokoto, Nigeria
Y. Musa - Department of Mathematics (Statistics unit), Usmanu Danfodiyo University, Sokoto, Nigeria
H. M. Auwal - Department of Mathematics (Statistics unit), Usmanu Danfodiyo University, Sokoto, Nigeria

 

Efficiency of Multivariate Logistic Regression Analysis And Discriminant Analysis In Classification Of Rich Countries According To Human Development Index, Vol. 5, No. 1 (Jan. 2018), PP:29-41

Download

Authors:
Mohammed Mohammed Ahmed Al Mazah - Department of Mathematics, College of sciences and Arts (Muhyil), King Khalid University, KSA\\ Ibb University, Yemen

 

Study on Non Response and Measurement Error using Double Sampling Scheme, Vol. 5, No. 1 (Jan. 2018), PP:43-52

Download

Authors:
Sunil Kumar - Department of Statistics, University of Jammu, Jammu, J and K, India.
Sandeep Bhougal - Department of Mathematics, Shri Mata Vaishno Devi University, Kakryal, Jammu, J and K, India.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved